# SDR QR9R2025051600001

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9176
- Aircraft time: 3,956 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 430106202
- Condition: Faulty
- Location: Rotor Speed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FAULTY TRIPLE TACHOMETER NR INDICATION WITH TWIST GRIPS IN FLIGHT (INTERMITTENT 101 TO 0 INDICATIONS WITH W/U DISPLAY AND AUDIO). REMOVED AND REPLACED NR SENSOR IAW AMM 62-41-00, 41. MOC OK.
